Anti-Invariant Submanifolds of Almost Contact Metric Manifolds.
Mathematische Annalen, Tome 225 (1977), pp. 253-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__225_162936,
author = {Kentaro Yano and Gerald D. Ludden and Masafumi Okumura},
title = {Anti-Invariant {Submanifolds} of {Almost} {Contact} {Metric} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {253--262},
year = {1977},
volume = {225},
zbl = {0324.53041},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__225_162936/}
}
Kentaro Yano; Gerald D. Ludden; Masafumi Okumura. Anti-Invariant Submanifolds of Almost Contact Metric Manifolds.. Mathematische Annalen, Tome 225 (1977), pp. 253-262. http://geodesic.mathdoc.fr/item/MAN_1977__225_162936/